Let A be an associative algebra with pseudoinvolution ∗ over an algebraically closed field of characteristic zero and let cn∗(A) be its sequence of ∗-codimensions. We shall prove that such a sequence is polynomially bounded if and only if the variety generated by A does not contain five explicitly described algebras with pseudoinvolution. As a consequence, we shall classify the varieties of algebras with pseudoinvolution of almost polynomial growth, i.e. varieties of exponential growth such that any proper subvariety has polynomial growth and, along the way, we shall give also the classification of their subvarieties. Finally, we shall describe the algebras with pseudoinvolution whose ∗-codimensions are bounded by a linear function.

Ioppolo, A., Martino, F. (2018). Varieties of algebras with pseudoinvolution and polynomial growth. LINEAR & MULTILINEAR ALGEBRA, 66(11), 2286-2304 [10.1080/03081087.2017.1394257].

Varieties of algebras with pseudoinvolution and polynomial growth

Ioppolo, Antonio;Martino, Fabrizio
2018-01-01

Abstract

Let A be an associative algebra with pseudoinvolution ∗ over an algebraically closed field of characteristic zero and let cn∗(A) be its sequence of ∗-codimensions. We shall prove that such a sequence is polynomially bounded if and only if the variety generated by A does not contain five explicitly described algebras with pseudoinvolution. As a consequence, we shall classify the varieties of algebras with pseudoinvolution of almost polynomial growth, i.e. varieties of exponential growth such that any proper subvariety has polynomial growth and, along the way, we shall give also the classification of their subvarieties. Finally, we shall describe the algebras with pseudoinvolution whose ∗-codimensions are bounded by a linear function.
Settore MAT/02 - Algebra
Ioppolo, A., Martino, F. (2018). Varieties of algebras with pseudoinvolution and polynomial growth. LINEAR & MULTILINEAR ALGEBRA, 66(11), 2286-2304 [10.1080/03081087.2017.1394257].
File in questo prodotto:
File Dimensione Formato  
Ioppolo Martino LMA 2018.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 1.78 MB
Formato Adobe PDF
1.78 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/395913
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact